# SDR FDEA201611224185

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S4929250
- Condition: Damaged
- Location: Bs 1701-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT RT OF CENTER ROLLER TRAY FWD END FLOOR BOARD   MOUNT HOLES ARE DOUBLE DRILLED CUT OUT DAMAGE SECTION OF FLOOR CHANNEL AND REPAIR IAW SRM 53-70-00 VOL 1, FIG 7,   SHEET 3
